# SDR RAIA2009012800002

- Difficulty date: January 25, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 21,481 hours, 20,287 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5530 - STL - NR 1 ENG THRUST REVERSER DISAGREE.  MAINTENANCE DEFERRED NR 1 THRUST REVERSER PER EMB 154 MEL PROCEDURE.
